MAUDE Adverse Event Report: SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The parent reported that the zipper on the technology hub became partially separated and her child got her head stuck between the canopy and the tech hub assembly.The parent reported that they broke the tech hub front housing in order to free the child's head.There were three (3) photos provided by the parent.The photos confirm that the tech hub zipper was partially separated, and the front housing plate was cracked and broken off.The photos do not show or confirm if there was damage to the tech hub zipper.The parent was instructed to remove the tech hub and replace with the cloth cover.The parent reported that there have been no further issues since the cloth cover was installed.There was no serious injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical is providing a replacement product.Sensory medical advised the complainant to remove the tech hub and replace with the cloth cover, which the parent confirmed had been replaced.Review of the manufacturing records for lot 240102m01 for the canopy concludes that all required product inspections were completed and passed the acceptance criteria.Sensory medical made five (5) good faith efforts to obtain additional information relevant to the investigation, but was unsuccessful in obtaining details that could facilitate the investigation.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent entrapment and other safety concerns.Do not allow anyone to climb or hang from the product.Do not allow anyone to jump on or against the product.You are responsible for providing adult supervision when using this product.Use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks and safety sheets every 30 days.If any damage is present immediately discontinue use and contact cubby for repair or replacement.If any damage is present, immediately discontinue use and contact cubby for repair or replacement.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.Periodically examine electronic accessories of this product for damage to the cord, housing or other parts that may result in the risk of fire, electric shock or injury.If the product is damaged, do not use it.Never leave patient user unattended for extended periods of time without monitoring and sensory stimulation.Sensory medical's root cause investigation is ongoing, and the company will supplement this report as necessary.There was no report of serious injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key22440081
Report Number3016541541-2025-00052
Device Sequence Number14629889
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number12182023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale